Publication
Title
Convergence acceleration for generalized continued fractions
Author
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 1988
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
305:1(1988), p. 263-276
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
External links
Record
Identification
Creation 20.02.2015
Last edited 14.03.2016